ADVERTISEMENT
ADVERTISEMENT

Q. Will using Restreta tablet for three months cause hormonal imbalance?

Answered by
Dr. Sangeeth Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 04, 2018 and last reviewed on: Nov 02, 2022

Hello doctor,

I am a 23-year-old girl. I have dehydrated and dull skin. My dermatologist recommended I use the Restreta tablet to improve my complexion. I have to take it twice a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe for me to eat? Will it affect my body internally? And I have been told to eat it for three months. So will the result be permanent, or will they fade after I discontinue it?

I used Rejuglow serum and presently am using Golite along with Restreta.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I understand your concern.

Restreta (Glutathione, Collagen, and L-cysteine) contains Glutathione, an antioxidant. It effectively prevents melanin synthesis in the skin, which helps in skin lightening. It is available in oral and injection forms. Oral capsules do not produce much change in complexion because of their poor absorption in the stomach. It does not have any side effects. The injection form produces good results, but it is not FDA-approved.

The results with Restreta are not permanent. It will definitely decrease within a few months of stopping the drug. So, it is better to go for natural forms of antioxidants present in fruits such as carotene and papaya. Have plenty of water. Avoid sun exposure and use sunscreen daily and a good moisturizer for your skin. That will eventually help in the long term.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is it safe to use IV Glutathione to get lighter skin?

I suggest using La shield sunscreen in the morning ... I also use sunscreen daily whether I go out or not ...   Read full

Will Hydroquinone and Mometasone cause redness and itching after stopping it?

.. developed contact dermatitis due to this medicine. As it also contains a steroid, skin becomes steroid dependent, so when this is stopped the face becomes red and inflamed. First thing for treatment is to use a good Sunblock OG SPF 60. The second ...   Read full

Role of Glutathione - a Skin Lightening Agent in Dermatology

.. I have discussed the various aspects related to glutathione therapy .. ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.